# SDR SWAA2025102126549

- Difficulty date: August 24, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 60,542 hours, 39,262 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRIC STABILIZER TRIM INOPERATIVE.   R & R STAB TRIM MOTOR PER AMM 27-41-71 OPS CHECK NORMAL
